2019
Том 71
№ 8

All Issues

Bilalov B. T.

Articles: 1
Brief Communications (Russian)

On equivalent bases in Banach spaces

Bilalov B. T., Muradov T. R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 4. - pp. 551–554

We present several generalizations of the classical Bari theorem on the Riesz basis property of close systems in Hilbert spaces to Banach spaces. We introduce the corresponding definitions and formulate theorems on the basis property of close systems in Banach spaces.